# SDR COOSDR020190

- Difficulty date: July 1, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N794AJ
- Make and model: Boeing 727227
- Aircraft serial: 21243
- System (JASC): 5245 · Air Conditioning Doors
- Part: Access Panel
- Part number: 655851312
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITION BAY ACCESS PANEL (PN 65-58513-12) INNER SKIN DELAMINATED.
